# SDR CALA2025051604726

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 92,877 hours, 37,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL BEAM HAS CORROSION AT FR68 AREA.   REPAIRED R2 DOOR SILL BEAM @ FR 68 IAW A320 SRM 53-41-14-300-001 FIGURE 1 REPAIR PRINCIPLE 7.
